Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 497, NWS Tulsa, OK

August 10, 20115 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Aug 10, 2011, 1:56 AM CDT for 5 counties in Oklahoma. It was in force for 64 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 10, 2011, 1:56 AM CDT (06:56 UTC)
Expired
Aug 10, 2011, 3:00 AM CDT
In force
64 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Osage County, OK, Pawnee County, OK, Rogers County, OK, Tulsa County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 50 km from the middle of the area, began a volume at 06:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 10, 2:09 AM CDTTSTM WND DMG1 W Skiatook, OKROOF PARTIALLY TORN OFF OF SCHOOL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 9, 10:23 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 6.9 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2011-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 819 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2011-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
819 J/kg
Mixed-layer CIN
-217 J/kg
Mixed-layer LCL
2685 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
247 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

349 
WUUS54 KTSA 100656
SVRTSA
OKC113-117-131-143-147-100800-
/O.NEW.KTSA.SV.W.0497.110810T0656Z-110810T0800Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
156 AM CDT WED AUG 10 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA
  EASTERN PAWNEE COUNTY IN NORTHEAST OKLAHOMA
  NORTHWESTERN ROGERS COUNTY IN NORTHEAST OKLAHOMA
  NORTHERN TULSA COUNTY IN NORTHEAST OKLAHOMA
  WASHINGTON COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 300 AM CDT

* AT 152 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 8 MILES NORTHWEST OF OCHELATA TO 4 MILES SOUTH OF
  BARNSDALL TO 24 MILES SOUTHWEST OF BARNSDALL...MOVING SOUTHEAST AT
  30 MPH.

  STORM HAZARDS INCLUDE...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  AVANT...OCHELATA...RAMONA...SKIATOOK...VERA...SPERRY...
  COLLINSVILLE...OWASSO...SAND SPRINGS AND TULSA.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 217 AND 220.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3658 9580 3620 9580 3607 9603 3608 9629
      3617 9630 3640 9621 3648 9638 3669 9600
TIME...MOT...LOC 0656Z 313DEG 25KT 3668 9602 3649 9616
          3635 9650

$$
2 follow-up statements
923 
WWUS54 KTSA 100737
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
237 AM CDT WED AUG 10 2011

OKC117-147-100747-
/O.CAN.KTSA.SV.W.0497.000000T0000Z-110810T0800Z/
PAWNEE OK-WASHINGTON OK-
237 AM CDT WED AUG 10 2011

...THE SEVERE THUNDERSTORM WARNING FOR WASHINGTON AND EASTERN PAWNEE
COUNTIES IS CANCELLED...

LAT...LON 3620 9580 3607 9603 3608 9629 3616 9630
      3616 9628 3619 9625 3622 9625 3623 9627
      3636 9621 3643 9600 3642 9582 3643 9581
TIME...MOT...LOC 0737Z 313DEG 25KT 3640 9582 3626 9588
          3614 9603

$$

OKC113-131-143-100800-
/O.CON.KTSA.SV.W.0497.000000T0000Z-110810T0800Z/
OSAGE OK-ROGERS OK-TULSA OK-
237 AM CDT WED AUG 10 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT FOR
NORTHERN TULSA...WESTERN ROGERS AND SOUTHEASTERN OSAGE COUNTIES...

AT 235 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM COLLINSVILLE TO TULSA...MOVING SOUTHEAST AT 30 MPH.

STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...OWASSO AND
TULSA.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 217 AND 220.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3620 9580 3607 9603 3608 9629 3616 9630
      3616 9628 3619 9625 3622 9625 3623 9627
      3636 9621 3643 9600 3642 9582 3643 9581
TIME...MOT...LOC 0737Z 313DEG 25KT 3640 9582 3626 9588
          3614 9603

$$
782 
WWUS54 KTSA 100754
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
254 AM CDT WED AUG 10 2011

OKC113-100804-
/O.CAN.KTSA.SV.W.0497.000000T0000Z-110810T0800Z/
OSAGE OK-
254 AM CDT WED AUG 10 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OSAGE COUNTY IS
CANCELLED...

LAT...LON 3643 9581 3620 9580 3607 9603 3608 9604
      3608 9629 3616 9630 3617 9627 3616 9622
      3616 9600 3642 9600 3642 9582
TIME...MOT...LOC 0754Z 313DEG 25KT 3632 9571 3618 9577
          3606 9592

$$

OKC131-143-100800-
/O.CON.KTSA.SV.W.0497.000000T0000Z-110810T0800Z/
ROGERS OK-TULSA OK-
254 AM CDT WED AUG 10 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT FOR
NORTHERN TULSA AND WESTERN ROGERS COUNTIES...

AT 252 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES EAST OF COLLINSVILLE TO 7 MILES SOUTHEAST OF
OWASSO TO TULSA...MOVING SOUTHEAST AT 30 MPH.

STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...

.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 217 AND 220.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3643 9581 3620 9580 3607 9603 3608 9604
      3608 9629 3616 9630 3617 9627 3616 9622
      3616 9600 3642 9600 3642 9582
TIME...MOT...LOC 0754Z 313DEG 25KT 3632 9571 3618 9577
          3606 9592

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 11:54 PM CDT, 2 hours 2 minutes earlier.

Area forecast discussion, Aug 9, 11:54 PM CDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1154 PM CDT TUE AUG 9 2011

.DISCUSSION...

THE 06Z AVIATION DISCUSSION IS INCLUDED BELOW.

&&

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
STORMS OVER SOUTHERN KS AND CENTRAL OK WILL EVENTUALLY SWEEP EAST
AND AFFECT THE NE OK AND EVENTUALLY NW AR TERMINALS LATER TONIGHT
AND WEDNESDAY MORNING. MORE STORMS OVER SW NEB MAY ORGANIZE INTO
A COMPLEX AND SWEEP SOUTHEAST INTO THE REGION WEDNESDAY MORNING. A
BOUNDARY PUT OUT FROM THE OVERNIGHT STORMS WILL LIKELY FIRE UP
STORMS ALONG AND SOUTH OF I-40 AND COULD AFFECT THE KMLC AND KFSM
TERMINALS. WINDS WILL BE FROM THE EAST OR NORTHEAST AND WILL
INCREASE TOMORROW NORTH OF THE BOUNDARY BTWN 10 AND 15 KTS. SOUTH
OF THE BOUNDARY...EXPCT SW WINDS UP TO 15 KTS.

&&

.PREV DISCUSSION... /ISSUED 851 PM CDT TUE AUG 9 2011/

..UPDATE...

DISCUSSION...
SCATTERED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ACROSS KANSAS
THIS EVENING...PUSHING EAST AND SOUTHEAST. EVENING UPDATE WILL BE
TO ADD SLIGHT POPS ALONG THE KANSAS BORDER BEFORE 06 UTC AND
ACROSS NORTHWEST ARKANSAS AFTER 06 UTC. THE REST OF THE GRIDS
OVERNIGHT LOOK TO BE GOOD SHAPE. ALSO...WILL ALLOW THE HEAT
HEADLINES ACROSS NORTHEAST AND EAST CENTRAL OKLAHOMA AND FAR
NORTHWEST ARKANSAS TO EXPIRE AT 9 PM THIS EVENING.

THIS DEVELOPING MCS OVER KANSAS LOOKS TO CONTINUE TO AFFECT
LOCATIONS ACROSS THE CWA TOMORROW...WITH THE GREATER CHANCES NORTH
OF INTERSTATE 40. OUTFLOW BOUNDARIES FROM THIS ACTIVITY ARE
EXPECTED TO VARY TEMPS QUITE A BIT FROM NORTH TO SOUTH. WILL LEAVE
GOING FORECAST AS IS. WILL ALSO LEAVE HEAT HEADLINES AS THEY ARE
FOR TOMORROW TOO.

EVENING UPDATE WILL BE OUT SHORTLY.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   74  94  71  91 /  80  50  30  20
FSM   77  99  74  92 /  10  30  30  20
MLC   76 103  75  95 /  10  20  20  20
BVO   68  87  68  91 /  80  60  30  20
FYV   69  86  69  88 /  40  60  40  20
BYV   69  83  67  85 /  40  70  50  20
MKO   73  96  71  92 /  20  30  30  20
MIO   70  83  66  89 /  60  70  40  20
F10   74  98  72  93 /  20  30  30  20
HHW   78 105  80 104 /  10  10  20  20

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...EXCESSIVE HEAT WARNING UNTIL 8 PM WEDNESDAY FOR OKZ049-OKZ053-
     OKZ073-OKZ074-OKZ075-OKZ076.

AR...EXCESSIVE HEAT WARNING UNTIL 8 PM WEDNESDAY FOR ARZ020-ARZ029.

&&

AVIATION...30
Hazardous weather outlook, Aug 9, 9:27 PM CDT, 4 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
927 PM CDT TUE AUG 9 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-101430-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
927 PM CDT TUE AUG 9 2011

...CHANCES FOR SHOWERS AND THUNDERSTORMS TONIGHT AND WEDNESDAY...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...AFTER 9 PM.

FIRE WEATHER DANGER.
	RISK...LIMITED.
	AREA...WEST OF HIGHWAY 75 IN NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
A THUNDERSTORM COMPLEX HAS BEGUN TO DEVELOP TO OUR NORTHWEST THIS
EVENING ACROSS KANSAS. THIS ACTIVITY IS EXPECTED TO MOVE ACROSS
NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS TONIGHT. A FEW STRONG TO
SEVERE STORMS WILL BE POSSIBLE WITH LOCALLY HEAVY RAINFALL...LARGE
HAIL AND STRONG WINDS BEING THE MAIN THREATS.

A LIMITED FIRE DANGER REMAINS OVER PORTIONS OF NORTHEAST OKLAHOMA
THIS EVENING...MAINLY WEST OF HIGHWAY 75 AS LOW RELATIVE HUMIDITY
VALUES CONTINUE. THIS FIRE DANGER SHOULD DECREASE OVERNIGHT AS
RELATIVE HUMIDITY VALUES RECOVER AND CHANCES FOR SHOWERS AND
THUNDERSTORMS DEVELOP.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL...
            HIGH WIND POTENTIAL...DANGEROUS HEAT POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL...
           DANGEROUS HEAT POTENTIAL.
FRIDAY AND SATURDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THE ONGOING THUNDERSTORM COMPLEX WEDNESDAY MORNING WILL CONTINUE
TO RESULT IN A SEVERE WEATHER THREAT ACROSS MOST OF EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS. A FEW SEVERE STORMS WITH DAMAGING
WIND POTENTIAL MAY ALSO DEVELOP WEDNESDAY AFTERNOON IN SOUTHEAST
OKLAHOMA AS THE OUTFLOW BOUNDARY FROM THE MORNING STORMS IS LIKELY
TO SETTLE SOUTH INTO A VERY HOT AIRMASS. SOUTH OF THE OUTFLOW
BOUNDARY IN SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS...VERY
HOT TEMPERATURES AND LOW RELATIVE HUMIDITIES WILL RESULT IN AN
ELEVATED FIRE DANGER. EXCESSIVE HEAT WARNINGS HAVE BEEN EXTENDED
ACROSS SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS THROUGH
WEDNESDAY.

PERIODIC THUNDERSTORM COMPLEXES WILL CONTINUE TO BE POSSIBLE
THURSDAY THROUGH SATURDAY ACROSS THE REGION. THE HIGHER CHANCES
ARE EXPECTED TO STAY NORTH OF INTERSTATE 40...WHICH WILL RESULT
IN AFTERNOON HEAT INDICES STILL CLIMBING ABOVE 105 IN THAT AREA.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Aug 10, 1:13 AM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
113 AM CDT WED AUG 10 2011

OKZ064-100700-
CREEK OK-
113 AM CDT WED AUG 10 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 200 AM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     NORTHWESTERN CREEK

AT 113 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES WEST OF
DRUMRIGHT...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...SHAMROCK...DRUMRIGHT...OILTON...
SILVER CITY AND MANNFORD.

THIS STORM WILL BE CAPABLE OF PRODUCING MARBLE TO PENNY SIZE HAIL
AND WIND GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN
ALERT IN CASE THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A
WARNING.

LAT...LON 3616 9663 3616 9631 3585 9631 3581 9663
TIME...MOT...LOC 0613Z 261DEG 16KT 3596 9668
Special weather statement, Aug 10, 1:26 AM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
126 AM CDT WED AUG 10 2011

OKZ054-100700-
OSAGE OK-
126 AM CDT WED AUG 10 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 200 AM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     NORTHEASTERN OSAGE

AT 126 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES WEST OF
BIGHEART...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...OKESA...BIGHEART...HULAH...OSAGE
HILLS STATE PARK AND WAH SHA SHE STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3687 9600 3686 9599 3671 9600 3670 9601
      3672 9641 3692 9642 3698 9600
TIME...MOT...LOC 0626Z 266DEG 24KT 3683 9630
Local storm report, Aug 10, 1:54 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
154 AM CDT WED AUG 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 AM     TSTM WND GST     3 ENE PAWNEE            36.35N 96.75W
08/10/2011  M67 MPH          PAWNEE             OK   MESONET

&&

JBM

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 1:13 AM CDTSpecial Weather StatementTSACreek47 min
Aug 10, 1:26 AM CDTSpecial Weather StatementTSAOsage34 min
Aug 10, 1:41 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee64 min
Aug 10, 1:43 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee62 min
Aug 10, 2:14 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee, Rogers, Tulsa, Wagoner61 min
Aug 10, 2:32 AM CDTSevere Thunderstorm WarningTSARogers43 min
Aug 10, 3:07 AM CDTSevere Thunderstorm WarningTSACherokee, Delaware, McIntosh, Mayes, Muskogee, Rogers and 2 more53 min
Aug 10, 3:10 AM CDTAreal Flood AdvisoryTSARogers, Tulsa, Wagoner2 hr
Aug 10, 3:20 AM CDTSpecial Weather StatementTSAAdair25 min
Aug 10, 3:48 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes, Rogers, Wagoner57 min
Aug 10, 4:14 AM CDTSpecial Weather StatementTSAHaskell, Latimer, Pittsburg31 min
Aug 10, 4:50 AM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah55 min
Aug 10, 5:34 AM CDTSpecial Weather StatementTSAPittsburg26 min
Aug 10, 6:08 AM CDTSpecial Weather StatementTSAPittsburg52 min
Aug 10, 6:20 AM CDTSpecial Weather StatementTSAOsage25 min
Aug 10, 6:43 AM CDTSpecial Weather StatementTSAOsage32 min
Aug 10, 7:10 AM CDTSpecial Weather StatementTSAHaskell, McIntosh50 min
Aug 10, 7:14 AM CDTSpecial Weather StatementTSAPawnee31 min
Aug 10, 7:32 AM CDTSpecial Weather StatementTSAAdair28 min
Aug 10, 7:53 AM CDTSpecial Weather StatementTSACreek, Tulsa22 min
Aug 10, 7:58 AM CDTSpecial Weather StatementTSAMuskogee32 min
Aug 10, 8:15 AM CDTSpecial Weather StatementTSAOkmulgee30 min
Aug 10, 8:38 AM CDTSpecial Weather StatementTSAMcIntosh, Muskogee22 min
Aug 10, 8:59 AM CDTSpecial Weather StatementTSAMcIntosh, Muskogee31 min
Aug 10, 9:14 AM CDTSpecial Weather StatementTSALatimer, Pittsburg31 min
Aug 10, 9:58 AM CDTSpecial Weather StatementTSASequoyah32 min
Aug 10, 3:14 PM CDTSpecial Weather StatementTSAMayes, Nowata46 min
Aug 10, 4:04 PM CDTSpecial Weather StatementTSAMayes26 min
Aug 10, 6:51 PM CDTSpecial Weather StatementTSACreek24 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.